# SDR DALA2022013100605

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,909 hours, 24,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 OFF WING ESCAPE SLIDE BOTTLE WAS RECEIVED WITH LOW PRESSURE. CORRECTIVE ACTION: SUMMARY OF NRC 00256: SLIDE BOTTLE PRESSURE SERVICE WAS PERFORMED PER B757-200 AMM 25-65. (2101833)
